# SDR MALA020291

- Difficulty date: May 8, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 9,857 hours, 11,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, RT FUSELAGE HAS A DENT STA 341 THAT IS 1.625 INCH ABOVE SL1622.  MAINTENANCE REPAIRED DENT IAW EO 53122.
